# SDR SWAA2017120418179

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 47,963 hours, 28,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 115A3757U37
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FASTENER HOLE FOR DRAIN FITTING CRACKED AT APPROXIMATELY 7 O'CLOCK POSITION, RBL 33.5".  REPAIRED FITTING PER EA.
